website


NAC 600 akut-1A Pharma effervescent tablets 20 pc

1 A Pharma GmbH

Sale price £28.65 Regular price £30.00

Tax included. Shipping calculated at checkout.
NAC 600 akut - 1 A Pharma ® , 600 mg

effervescent tablets: Active ingredient: acetylcysteine.
Field of application: To dissolve mucus and to facilitate coughing up in the case of respiratory diseases with thick mucus.
Warnings: Contains lactose, sorbitol, benzyl alcohol and sodium.

NAC 600 For information on risks and side effects, read the package insert and ask your doctor or pharmacist!

Mat.-No .: 2/51012837 Status: July 2020
1 A Pharma GmbH, Keltenring 1 + 3, 82041 Oberhaching


NAC 600 acute - 1 A Pharma ® with acetylcysteine: For loosening mucus in the airways (6 effervescent tablets)
  • To dissolve mucus and to make coughing easier for respiratory diseases with thick mucus
  • With the expectorant active ingredient acetylcysteine ​​(1 effervescent tablet contains 600 mg acetylcysteine)
  • With a blackberry aroma
  • Suitable for adults and young people from 14 years of age
  • 1 A Pharma. 1 A prices. 1 A decision!

NAC 600 acute - 1 A Pharma ®
For loosening mucus in the airways
For respiratory diseases with thick mucus (e.g. bronchitis caused by a cold): NAC 600 acute - 1 A Pharma ® . The effervescent tablets with the active ingredient acetylcysteine ​​liquefy the thick mucus and make it easier to expectorate. With a tasty blackberry aroma!
Good to know: NAC 600 akut - 1 A Pharma ® effervescent tablets are suitable for adults and adolescents from 14 years of age.

Active ingredient acetylcysteine
Acetylcysteine ​​is an active ingredient that dissolves secretions - a so-called expectorant.

The most important effects in this context are:

  • The liquefaction of the viscous mucus
  • The increase in the activity of the cilia that remove loosened mucus


Conclusion: The liquefied mucus can be coughed up more easily and at the same time better transported away.

NAC 600 Application and dosage:
The effervescent tablets are dissolved in a glass of water and the contents of the glass are completely drunk, preferably after meals.

The recommended dose for adolescents aged 14 years and over and adults is:

  • Twice a day ½ or once a day 1 effervescent tablet (equivalent to 600 mg acetylcysteine) per day


NAC 600 Important: If your clinical picture worsens or there is no improvement after 4-5 days, you should consult a doctor.
Please also refer to the package insert or ask your doctor or pharmacist.